# SDR DLM88060882

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 45,300 hours, 35,138 cycles
- Engine: Pwa JT8D219
- Engine time: 41,139 hours, 32,084 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 41,139 hours, 32,084 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ATL TOWER REPORTS SMOKE COMING FROM LEFT ENGINE ON LANDING.  FOUND LEFT ENG THRUST REV ACT LEAKING.  FOUND LEFT ENG I/B THRUST REVERSER ACTUATOR LEAKING.  REPLACED SAME PER M/M.
